Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (1): 28-32    DOI: 10.1088/1009-1963/14/1/006
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Direct approach to perturbation theory for bright solitons
Yan Jia-Ren, Ao Sheng-Mei, Yu Hui-You
Department of Physics, Hunan Normal University, Changsha,410081, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: